Share this:
nikkistevens
@nikkistevens

Posts: 2
Joined: Dec 25, 2017

Postinor 2 and Microgynon 30

Posted by @nikkistevens, Dec 25, 2017

I took postinor 2 on December 18th and has started taking Microgynon 30 on December 24th. My last period started on December 2nd. Should I expect a a bleeding soon?

should i skip the 7 day break for Microgynon?

REPLY

Hi Nikki, welcome to Connect.
The questions you ask require a qualified medical response from a doctor. You might also talk to a pharmacist if you are unable to get an appointment as soon as you’d like given the holiday season.

@colleenyoung

Hi Nikki, welcome to Connect.
The questions you ask require a qualified medical response from a doctor. You might also talk to a pharmacist if you are unable to get an appointment as soon as you’d like given the holiday season.

Jump to this post

Thank you Colleen for your reply.
I am currently in a country where access to such personnel are unavailable.

@colleenyoung

Hi Nikki, welcome to Connect.
The questions you ask require a qualified medical response from a doctor. You might also talk to a pharmacist if you are unable to get an appointment as soon as you’d like given the holiday season.

Jump to this post

That does complicate getting answers. In case you no longer have it, here is the
Microgynon® 30 package insert http://mcs.open.ac.uk/nlg/old_projects/pills/corpus/base/data/Schering/Microgynon_30/Microgynon_30.html

In the insert there are instructions about when to start, the 7-day break as well as when to start when switching from another contraceptive. I’m not sure if any of these apply to your situation.

Please login or register to post a reply.